# SDR UIEA2023060500574

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,582 hours, 24,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PANEL UNDER ROLLER TRAYS BETWEENÂ STA 564+66 AND STA 564+88 FROMÂ FWD CARGO COMPARTMENT, FLOOR LEVEL.( PANEL WAS REPLACED PER SRM 51-10-02-0G PAR.9. NO FURTHER DEFECTS NOTED )
